TITLE

Tacrolimus

PUB. DATE
November 2012
SOURCE
Reactions Weekly;11/10/2012, Issue 1427, p44
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 46-year-old man who developed hepatotoxicity while receiving tacrolimus after lung transplantation.
ACCESSION #
83700328

 

Related Articles

  • Everolimus/tacrolimus.  // Reactions Weekly;10/9/2010, Issue 1322, p13 

    The article describes the case of a 66-year-old heart transplant patient who developed renal dysfunction and stomatitis following everolimus and tacrolimus therapy.

  • Tacrolimus.  // Reactions Weekly;2/4/2012, Issue 1387, p31 

    The article describes the case of a 59-year-old woman who developed dysarthria that progressed to mutism while receiving tacrolimus for immunosuppression.

  • Ciclosporin/tacrolimus.  // Reactions Weekly;6/30/2012, Issue 1408, p11 

    The article presents case reports of seven patients aged 19-59 years who developed calcineurin inhibitor-induced pain syndrome (CIPS) during treatment with ciclosporin or tacrolimus.

  • Tacrolimus.  // Reactions Weekly;1/12/2013, Issue 1434, p60 

    The article describes the case of a 47-year-old woman who developed tremor while receiving tacrolimus and was diagnosed with new-onset Parkinson syndrome after receiving a liver transplant.

  • Tacrolimus.  // Reactions Weekly;7/9/2011, Issue 1359, p34 

    The article describes the case of a 37-year-old woman who developed diabetes mellitus after undergoing renal transplantation, following initiation of tacrolimus therapy.

  • Tacrolimus.  // Reactions Weekly;7/9/2011, Issue 1359, p34 

    The article describes the case of a 59-year-old man who developed thrombotic microangiopathy associated with immunosuppressive therapy with tacrolimus after ABO-blood-type-incompatible renal transplantation.

  • Ciclosporin/tacrolimus.  // Reactions Weekly;2/13/2010, Issue 1288, p12 

    The article describes the case of a 46-year-old woman who developed reversible posterior leukoencephalopathy syndrome while receiving tacrolimus, which worsened when the drug was replaced with ciclosporin.

  • Tacrolimus.  // Reactions Weekly;2/13/2010, Issue 1288, p37 

    The article describes the case of a 57-year-old man who developed a progressive necrotic encephalopathy following tacrolimus therapy for liver transplantation.

  • Tacrolimus.  // Reactions Weekly;8/6/2011, Issue 1363, p39 

    The article describes the cases of five female and two male liver transplant recipients aged 6-57 years old who developed leukoencephalopathy syndrome during treatment with tacrolimus.

  • Lansoprazole/tacrolimus/voriconazole interaction.  // Reactions Weekly;10/8/2011, Issue 1372, p23 

    The article describes the case of an 18-year-old boy with anaplastic large cell lymphoma who experienced decreased drug concentrations and associated graft-versus host disease during concomitant treatment with tacrolimus, lansoprazole and voriconazole.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics